MathSciNet Relay Station
MathSciNet bibliographic data
MR935073 (89c:65104) 65M10 (35L65)
Sanders, Richard A third-order accurate variation nonexpansive difference scheme for single nonlinear conservation laws. Math. Comp. 51 (1988), no. 184, 535–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement